Differential and Integral Equations

On a class of doubly nonlinear nonlocal evolution equations

Ulisse Stefanelli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This note deals with the initial value problem for the abstract nonlinear nonlocal equation $ (\mathcal A u)' + (\mathcal B u) \ni f$, where $ \mathcal A $ is a possibly degenerate maximal monotone operator from the Hilbert space $ V $ to its dual space $ V ^* $, while $ \mathcal B $ is a nonlocal maximal monotone operator from $ L^2(0,T,V) $ to $ L^2(0,T;V^*)$. Assuming suitable boundedness and coerciveness conditions and letting $ \mathcal A $ be a subgradient, existence of a solution is established by making use of an approximation procedure. Applications to various classes of degenerate nonlinear integrodifferential equations are discussed.

Article information

Source
Differential Integral Equations, Volume 15, Number 8 (2002), 897-922.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060778

Mathematical Reviews number (MathSciNet)
MR1895572

Zentralblatt MATH identifier
1014.35051

Subjects
Primary: 34G25: Evolution inclusions
Secondary: 35K55: Nonlinear parabolic equations 35K90: Abstract parabolic equations 45N05: Abstract integral equations, integral equations in abstract spaces 47H05: Monotone operators and generalizations 47N20: Applications to differential and integral equations

Citation

Stefanelli, Ulisse. On a class of doubly nonlinear nonlocal evolution equations. Differential Integral Equations 15 (2002), no. 8, 897--922. https://projecteuclid.org/euclid.die/1356060778


Export citation